# SDR AALA202111115110

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737*
- Aircraft serial: 31161
- Aircraft time: 26,102 hours, 10,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT UNDER RIGHT REAR FLIGHT ATTENDANT SEAT NEEDS NEW BATTERY. REPLACED EMERGENCY FLASHLIGHT BATTERY AT FLIGHT ATTENDANT SEAT RIGHT REAR PER AMM 25-64-00.
